# SDR AALA201712299051

- Difficulty date: December 14, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367301800000
- Condition: Delaminated
- Location: Frames 47-49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON THE FLOOR PANEL 151UG IN THE AFT CARGO BAY BETWEEN FRAMES 47 TO 49,  Y1326 TO Y1042.1.   REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, FIGURE 20109, AND IRM 9701, REVISION G .
